# SDR VTZA97032

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 890
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ttl Valve
- Part number: 8974573
- Condition: Failed
- Location: Rt Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6494 - ROS-IAD - DURING DESCENT, MADE AN UNSCHEDULED LANDING DUE TO RIGHT ENGINE TORQUE, RPM AND EGT FELL OFF.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED TTL VLV.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
